Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of inner product spaces


Author: David Albert Senechalle
Journal: Proc. Amer. Math. Soc. 19 (1968), 1306-1312
MSC: Primary 46.15
DOI: https://doi.org/10.1090/S0002-9939-1968-0239404-0
MathSciNet review: 0239404
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Jordan and J. von Neumann, On inner products in linear metric spaces, Ann. of Math. (2) 36 (1935), 719-732. MR 1503247
  • [2] M. M. Day, Some characterizations of inner product spaces, Trans. Amer. Math. Soc. 62 (1947), 320-337. MR 0022312 (9:192c)
  • [3] E. R. Lorch, On certain implications which characterize Hilbert space, Ann. of Math. (2) 49 (1948), 523-532. MR 0026249 (10:129a)
  • [4] I. J. Schoenberg, A remark on M. M. Day's characterization of inner product spaces and a conjecture of L. M. Blumenthal, Proc. Amer. Math. Soc. 3 (1952), 961-964. MR 0052035 (14:564c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.15

Retrieve articles in all journals with MSC: 46.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0239404-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society